MathSciNet Relay Station
MathSciNet bibliographic data
MR376593 (51 #12768) 10K30
Schmidt, Wolfgang M. Irregularities of distribution. IX. Collection of articles in memory of Juriĭ Vladimirovič Linnik. Acta Arith. 27 (1975), 385–396.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement